advertisement
Question
Posted by: A | 2006/11/14

Started Yasmin

Dear Doc

I have started with my periods Sat 4 Nov, I started with Yasmin on tuesday evening 7 Nov, the 4th day of menstruation. The guide says i should have started on day one with my first pill. I finished bleeding the wednesday and started spotting again on Sunday. Is this normal?? I also have got period pains? Please advice. Is this bad on my health because I started on day 4 instead of day 1!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No itis not bad. You may take a while to adjust to the Yasmin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement